If you need an accessible version of this item please contact JSTOR User Support

Optimal Managerial Contracts and Equilibrium Security Prices

Douglas W. Diamond and Robert E. Verrecchia
The Journal of Finance
Vol. 37, No. 2, Papers and Proceedings of the Fortieth Annual Meeting of the American Finance Association, Washington, D.C., December 28-30, 1981 (May, 1982), pp. 275-287
Published by: Wiley for the American Finance Association
DOI: 10.2307/2327326
Stable URL: http://www.jstor.org/stable/2327326
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Optimal Managerial Contracts and Equilibrium Security Prices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283
  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287